RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 2, Pages 41–48 (Mi jcem89)  

Computational Mathematics

A numerical experiment for the Barenblatt – Zheltov – Kochina equation in a bounded domain

P. O. Moskvicheva

South Ural State University (Chelyabinsk, Russian Federation)

Abstract: An investigation of the stability of Sobolev type equations undoubtedly is an actual problem, since these equations, with various conditions, model a multitude of processes. For example, the Barenblatt – Zheltov – Kochina model describes such processes as, for example, filtration and thermal conductivity. In this paper we consider the Cauchy – Dirichlet problem for equation in a bounded domain. We shall understand stability in the sense of Lyapunov A.M. The aim of this paper is to obtain conditions under which the stationary solution of our problem will be stable and asymptotically stable. The obtained conditions are formulated in the theorem. In addition, an algorithm of the computational experiment will be described to illustrate the instability in the case when the conditions of the theorem are not satisfied. We note that here we apply the method of the Lyapunov functional modified for the case of complete normed spaces. The computational experiment is based on the Galerkin method.

Keywords: Sobolev type equations, stability.

DOI: https://doi.org/10.14529/jcem170204

Full text: PDF file (188 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
MSC: 37L15
Received: 25.05.2017
Language:

Citation: P. O. Moskvicheva, “A numerical experiment for the Barenblatt – Zheltov – Kochina equation in a bounded domain”, J. Comp. Eng. Math., 4:2 (2017), 41–48

Citation in format AMSBIB
\Bibitem{Mos17}
\by P.~O.~Moskvicheva
\paper A numerical experiment for the Barenblatt -- Zheltov -- Kochina equation in a bounded domain
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 2
\pages 41--48
\mathnet{http://mi.mathnet.ru/jcem89}
\crossref{https://doi.org/10.14529/jcem170204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3670939}
\elib{http://elibrary.ru/item.asp?id=29454744}


Linking options:
  • http://mi.mathnet.ru/eng/jcem89
  • http://mi.mathnet.ru/eng/jcem/v4/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:106
    Full text:28
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019